FEELING WEAK AFTER WBS

any experice of feeling weak after wbs .. before the wbs stop taking thrax for 1month ...

Report post

2 replies. Join the discussion

I felt very weak at the time of my WBS. My TSH was at 38 and I had not been on any meds for 8 weeks.

Report post

I just had a WBS on Friday and I am not feeling well either. My TSH was almost 90 on Monday before the scan and I haven't been on meds since 6/24. I guess it will be a while before we are back to normal. Now I need a pet/ct scan. Stay well.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support ThyCa

Help ThyCa: Thyroid Cancer Survivors' Association reach its goals and support people like yourself by making a donation today.

Donate to  ThyCa: Thyroid Cancer Survivors' Association

Discussion topics

Help and information from ThyCa

Community leaders